# SDR 04FDEA02352

- Difficulty date: August 2, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OB FLAP OB HINGE FORWARD FITTING. FORWARD IB HOLE FOUND CORRODED.  CORROSION REMOVED PER SRM 51-21-01 VOLUME II.  ORIGINAL DIAMETER = 0.442, FINAL DIAMETER = 0.502. COMPLIED WITH FEDEX EA 1-5750-80364, WINGS - TRAILING EDGE FLAPS - LEFT OUTBOARD FLAP - HINGE BRACKET SUPPORTS CORRODED.
